# SDR IXXA2021120201H

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Vertical Support
- Part number: 313T3380461
- Part serial: NSN
- Condition: Eroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 PYLON INBOARD VERTICAL FLANGE EROSION NAS 410 TO NAS 411
